# SDR CA000419008

- Difficulty date: April 17, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech 99
- Aircraft time: 25,096 hours
- Engine: Pwa PT6A28
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1003810061
- Condition: Intermittent
- Location: Mlg
- Part time: 19,220 cycles
- Component: Landing Gear, Beech, 50120196660
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH THE CREW SELECTED GEAR DOWN BUT THE NOSE GEAR GREEN LIGHT NEVER ILLUMINATED.THE GEAR WAS CYCLED AND THE NOSE GEAR LIGHT CAME ON.IT WAS DETERMINED THE DOWN SWITCH FOR THE NOSE GEAR WAS AT FAULT.  SWITCH REPLACED.
